Top answers from doctors based on your search:
Disclaimer

will my hair grow back after discontinuing blood pressure medication

A member asked:
Dr. Charles Greenberg
44 years experience General Practice
Many possibilities: I would not try to make the diagnosis yourself. You need to see a physican and tell your story. They may then order labs and other tests to define the ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old member asked:
Dr. Quresh Khairullah
41 years experience Nephrology and Dialysis
See below: Minoxidil by mouth is a potent blood pressure lowering medication.A side effect of this drug is hair growth. This side effect is used generally withou ... Read More
3
3 thanks
A 17-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
Your symptoms are: concerning but we will not be able to diagnose you over the internet without being able to examine you. Make an appointment with a health care provide ... Read More
A 37-year-old male asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Wears off?: How long until your medication wears off? Is it a medication you are to take only once a day? Is your BP high when the head and neck hurt? I would ... Read More
A 33-year-old female asked:
Dr. Dwain Rickertsen
35 years experience Family Medicine
Family practice : Your BP is a little high and should be treated if its been high for awhile. Your neck pain sounds like a tension or stress headache. This sometimes ca ... Read More
A 22-year-old female asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Labyrinthitis?: You might be describing vertigo, easy to treat.
1
1 thank
A 31-year-old female asked:
Dr. Maritza Baez
16 years experience Family Medicine
Anything: Headaches can come from fatigue, sleeping too much or too little, sleep apnea, snoring, being dehydrated, having chronic sinusitis or allergies, too m ... Read More
A 42-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Evaluation needed: These symptoms are worrisome and require a physicians thorough evaluation before any remedies can be recommended. In addition to a careful history and ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Men vary: About 5% of men, including myself, can't grow a beard and never get chest hair. Many women prefer this, and a "plus" is that such men are unlikely to ... Read More
2
2 thanks
A 54-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Bystolic (nebivolol) & hair loss: http://www.drugs.com/sfx/bystolic (nebivolol)-side-effects.html did not mention any hair loss linked to bystolic (nebivolol). However, quick search tu ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month